Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On stress-strain relations for isotropic rigid perfectly plastic solids


Author: J. L. Dais
Journal: Quart. Appl. Math. 27 (1969), 263-266
DOI: https://doi.org/10.1090/qam/99825
MathSciNet review: QAM99825
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Sufficient conditions under which principal directions of stress and strain rate must coincide are established rigorously. It is the coincidence of these directions which permits a proper interpretation of principal strain rate components in principal stress space.


References [Enhancements On Off] (What's this?)

  • [1] K. Oswatitsch, Physikalische Grundlagen der Strömungslehre, Handbuch der Physik (herausgegeben von S. Flügge), Bd. 8/1, Strömungsmechanik I (Mitherausgeber C. Truesdell), Springer-Verlag, Berlin-Göttingen-Heidelberg, 1959, pp. 1–124 (German). MR 0108115
    James Serrin, Mathematical principles of classical fluid mechanics, Handbuch der Physik (herausgegeben von S. Flügge), Bd. 8/1, Strömungsmechanik I (Mitherausgeber C. Truesdell), Springer-Verlag, Berlin-Göttingen-Heidelberg, 1959, pp. 125–263. MR 0108116
    L. Howarth, Laminar boundary layers, Handbuch der Physik (herausgegeben von S. Flügge), Bd. 8/1, Strömungsmechanik I (Mitherausgeber C. Truesdell), Springer-Verlag, Berlin-Göttingen-Heidelberg, 1959, pp. 264–350. MR 0108117
    H. Schlichting, Entstehung der Turbulenz, Handder Physik (herausgegeben von S. Flügge), Bd. 8/1, Strömungsmechanik I (Mitherausgeber C. Truesdell), Springer-Verlag, Berlin-Göttingen-Heidelberg, 1959, pp. 351–450 (German). MR 0108118
  • [2] R. Hill, The Mathematical Theory of Plasticity, Oxford, at the Clarendon Press, 1950. MR 0037721
  • [3] R. T. Shield, On the plastic flow of metals under conditions of axial symmetry, Proc. Roy. Soc. London. Ser. A. 233 (1955), 267–287. MR 0075067, https://doi.org/10.1098/rspa.1955.0262
  • [4] J. L. Dais, An isotropic frictional theory for a granular medium with or without cohesion, Brown University Tech. Report No. NSF-GK1013/6


Additional Information

DOI: https://doi.org/10.1090/qam/99825
Article copyright: © Copyright 1969 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website